Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS Bismarck, ND

July 10, 2011Dickey County, LaMoure County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2011, 4:29 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2011, 4:29 PM CDT (21:29 UTC)
Expired
Jul 10, 2011, 5:20 PM CDT
In force
51 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Dickey County, ND, LaMoure County, ND

The radar

The Aberdeen radar (KABR), 85 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:31 PM CDTTSTM WND DMG1 N Fullerton, NDNUMEROUS TREE BRANCHES DOWN. WINDS ESTIMATED UP TO 80 MPH.
Jul 10, 4:35 PM CDTTSTM WND DMG1 E Ellendale, NDROOF DAMAGE TO BUILDING AND SHEET METAL MISSING.
Jul 10, 4:35 PM CDTTORNADO5 Nw Oakes, NDOAKES POLICE DEPARTMENT REPORTS A TORNADO ON THE GROUND NEAR OAKES.
Jul 10, 4:42 PM CDTTSTM WND DMGLudden, NDNUMEROUS TREES AND BRANCHES DOWN IN AND AROUND LUDDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 11:08 AM CDTSevere Thunderstorm WatchSPC8 hr
Jul 10, 2:29 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WUUS53 KBIS 102129
SVRBIS
NDC021-045-102230-
/O.NEW.KBIS.SV.W.0112.110710T2129Z-110710T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 530 PM CDT.

* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
  VERONA TO FULLERTON TO FORBES...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLENDALE...VERONA...GLOVER...OAKES...GUELPH AND LUDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4594 9894 4653 9831 4641 9804 4635 9802
      4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2129Z 256DEG 33KT 4644 9810 4618 9829
          4595 9867
WIND...HAIL 70MPH 1.00IN

$$

SIMOSKO
3 follow-up statements
839 
WWUS53 KBIS 102139
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM CDT SUN JUL 10 2011

NDC021-045-102230-
/O.CON.KBIS.SV.W.0112.000000T0000Z-110710T2230Z/
DICKEY ND-LAMOURE ND-
439 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMOURE AND EASTERN DICKEY COUNTIES UNTIL 530 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF FORT RANSOM
TO GLOVER TO ELLENDALE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  OAKES...GUELPH AND LUDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4595 9880 4653 9831 4641 9804 4635 9802
      4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2139Z 256DEG 33KT 4646 9797 4620 9816
          4597 9854
WIND...HAIL 70MPH 1.00IN

$$

SIMOSKO
424 
WWUS53 KBIS 102158
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
458 PM CDT SUN JUL 10 2011

NDC021-045-102230-
/O.CON.KBIS.SV.W.0112.000000T0000Z-110710T2230Z/
DICKEY ND-LAMOURE ND-
458 PM CDT SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMOURE AND EASTERN DICKEY COUNTIES UNTIL 530 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF FORT RANSOM TO
CRETE TO GUELPH...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  GUELPH AND LUDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4595 9863 4636 9819 4641 9804 4635 9802
      4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2158Z 256DEG 33KT 4650 9772 4624 9792
          4601 9830
WIND...HAIL 70MPH 1.00IN

$$

SIMOSKO
903 
WWUS53 KBIS 102220
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
520 PM CDT SUN JUL 10 2011

NDC021-045-102229-
/O.CAN.KBIS.SV.W.0112.000000T0000Z-110710T2230Z/
DICKEY ND-LAMOURE ND-
520 PM CDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMOURE AND
EASTERN DICKEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. 

LAT...LON 4595 9863 4636 9819 4641 9804 4635 9802
      4630 9803 4628 9799 4594 9800
TIME...MOT...LOC 2219Z 256DEG 33KT 4655 9745 4629 9765
          4606 9803

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:06 PM CDT, 23 minutes earlier.

Area forecast discussion, Jul 10, 4:06 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
406 PM CDT SUN JUL 10 2011

.SHORT TERM...THIS AFTERNOON THROUGH MONDAY NIGHT...

STRONG TO SEVERE CONVECTION WILL CONTINUE THROUGH THE LATE
AFTERNOON/EARLY EVENING HOURS ACROSS THE SOUTHEASTERN CWA. THIS
ACTIVITY SHOULD BE OUT OF THE SOUTHEASTERN CWA BY 10 PM CDT...IF
NOT SOONER.

THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE PRECIPITATION
CHANCES. A WEAK FRONT IS FORECAST TO MOVE INTO THE NORTHERN CWA
MONDAY AFTERNOON. IN ADDITION...AN INSTABILITY AXIS IS PROGGED TO
ENTER THE SOUTHWESTERN CWA DURING THE SAME PERIOD. FOR NOW WILL
KEEP SLIGHT CHANCES WEST AND INTRODUCE A SLIGHT CHANCE NORTH ALONG
THE FRONT. HIGH PRESSURE BUILDING IN BEHIND THE FRONT SHOULD PUSH
THE MOISTURE POOLED ALONG THE BOUNDARY INTO WESTERN AND
SOUTHWESTERN NORTH DAKOTA MONDAY NIGHT. THE HIGHEST CHANCES FOR
PRECIPITATION SHOULD BE WEST OF THE MISSOURI RIVER...WITH RAINFALL
AMOUNTS EXPECTED TO BE LIGHT.

&&

.LONG TERM...TUESDAY THROUGH SUNDAY...

NOT MUCH HAS CHANGED WITH FORECAST HIGHLIGHTS IN THE EXTENDED
PERIOD. CONTINUED CHANCES FOR THUNDERSTORMS THROUGH THE WORK WEEK
AND INTO NEXT WEEKEND AS THE NORTHERN PLAINS REMAINS NEAR OR BELOW
THE UPPER JET ON THE NORTH SIDE OF THE SUBTROPICAL RIDGE.

TUESDAY LOOKS SIMILAR TO MONDAY AT THIS TIME WITH HIGH PRESSURE EAST
AND BEST RETURN FLOW WEST CLOSER TO THE MAIN STORM TRACK. BETTER
CHANCES FOR THUNDERSTORMS AREA WIDE MID WEEK AS THE UPPER RIDGE
PUSHES EAST INTO THE MIDWEST AND THE UPPER LOW STARTS TO MOVE
INLAND. THIS RESULTS IN THE STORM TRACK MOVING FARTHER EAST ACROSS
THE NORTHERN PLAINS. CONTINUED MOISTURE ADVECTION IN A PERSISTENT
SOUTHEASTERLY LOW LEVEL FLOW REGIME WILL HELP FUEL CONVECTION
TRIGGERED BY SHORT WAVE IMPULSES.

UNCERTAINTY INCREASES TOWARDS THE END OF THE WORK WEEK REGARDING THE
EVENTUAL TRACK OF THE PACIFIC NORTHWEST LOW. BOTH THE GFS AND ECMWF
REBUILD THE RIDGE TOWARDS/INTO THE NORTHERN PLAINS...PUSHING THE LOW
OFF TO OUR NORTH. IT LOOKS LIKE THE UPPER JET REMAINS OVER THE
LOCAL AREA LEADING TO CONTINUED PRECIPITATION CHANCES. THE MEDIUM
RANGE MODEL TRENDS...PARTICULARLY THE LAST FEW RUNS OF THE
ECMWF...HAVE THE UPPER RIDGE CONTINUING TO BUILD NORTHWARD AROUND
AND AFTER MID JULY.

&&

.AVIATION...THUNDERSTORMS AND ASSOCIATED MVFR/IFR CONDITIONS WILL
PRIMARILY AFFECT KJMS THROUGH THE EVENING HOURS. OTHERWISE...VFR
CONDITIONS ARE EXPECTED FOR KDIK...KISN...KBIS...AND KMOT THROUGH
MOST OF THE TAF PERIOD. MVFR VSBYS MAY DEVELOP WEST (KISN-KDIK) AFTER
SUNRISE TOMORROW MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM/AVIATION
NH...LONG TERM
Hazardous weather outlook, Jul 10, 3:30 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT SUN JUL 10 2011

NDZ046>048-050-051-112030-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
330 PM CDT SUN JUL 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH 617 IS IN EFFECT FOR THIS AREA. PLEASE VISIT
WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

NDZ023-025-034>037-042-045-112030-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-
330 PM CDT SUN JUL 10 2011 /230 PM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 616 IS IN EFFECT FOR THIS AREA. PLEASE
VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED.

NDZ001>005-009>013-017>022-031>033-040-041-043-044-112030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
330 PM CDT SUN JUL 10 2011 /230 PM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 10, 3:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             5 SSE GLEN ULLIN        46.75N 101.77W
07/10/2011  E1.75 INCH       MORTON             ND   TRAINED SPOTTER

&&

THAMILTO
Local storm report, Jul 10, 3:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TORNADO          1 W ASHLEY              46.03N 99.39W
07/10/2011                   MCINTOSH           ND   LAW ENFORCEMENT

            MCINTOSH COUNTY SHERIFF REPORTED A TORNADO ON THE GROUND.
            RELAYED BY STATE RADIO.

&&

TM
Local storm report, Jul 10, 3:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TORNADO          8 SSW NAPOLEON          46.40N 99.84W
07/10/2011                   LOGAN              ND   PUBLIC

            POSSIBLE TORNADO. 1800 FEET OF SHELTER BELT MISSING.
            GRAIN BIN DESTROYED AND THROWN INTO TREE IN FRONT YARD.
            NWS DAMAGE SURVEY WILL BE CONDUCTED.

&&

PAYD
Local storm report, Jul 10, 3:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     3 SW MOFFIT             46.65N 100.34W
07/10/2011                   BURLEIGH           ND   TRAINED SPOTTER

            DOUBLE POWER LINES ARE SNAPPED ABOUT 2 MILES SOUTH OF
            MOFFIT ROAD ON 262ND ST SE.

&&

TM
Local storm report, Jul 10, 4:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
402 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND GST     8 W EDGELEY             46.36N 98.88W
07/10/2011  E60 MPH          LAMOURE            ND   LAW ENFORCEMENT

            WINDS ESTIMATED AT 50 TO 60 MPH...PEA SIZE HAIL.

&&

PAYD
Local storm report, Jul 10, 4:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     12 ESE ASHLEY           45.96N 99.14W
07/10/2011                   MCINTOSH           ND   TRAINED SPOTTER

            SHINGLES BLOWN OFF ROOF. WINDS ESTIMATED AT LEAST 60 MPH.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 10:20 AM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark55 min
Jul 10, 10:58 AM CDTSevere Thunderstorm WarningBISStark62 min
Jul 10, 11:09 AM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jul 10, 11:16 AM CDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jul 10, 11:52 AM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver, Stark26 min
Jul 10, 12:04 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton37 min
Jul 10, 12:09 PM CDTAreal Flood AdvisoryBISGrant, Morton6 hr
Jul 10, 12:16 PM CDTSevere Thunderstorm WarningBISMorton47 min
Jul 10, 12:33 PM CDTSevere Thunderstorm WarningBISGrant15 min
Jul 10, 12:39 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver31 min
Jul 10, 1:01 PM CDTSevere Thunderstorm WarningBISGrant, Morton29 min
Jul 10, 1:20 PM CDTSevere Thunderstorm WarningBISGrant, Sioux55 min
Jul 10, 1:30 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 10, 1:50 PM CDTAreal Flood AdvisoryBISBurleigh, Morton4 hr
Jul 10, 2:12 PM CDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 2:22 PM CDTTornado WarningBISEmmons, Sioux23 min
Jul 10, 2:23 PM CDTAreal Flood AdvisoryBISGrant, Sioux4 hr
Jul 10, 2:27 PM CDTTornado WarningBISEmmons, Logan33 min
Jul 10, 2:30 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan30 min
Jul 10, 2:51 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh, Stutsman3 hr
Jul 10, 2:51 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh54 min
Jul 10, 2:57 PM CDTTornado WarningBISLogan, McIntosh33 min
Jul 10, 3:26 PM CDTTornado WarningBISDickey, LaMoure, Logan, McIntosh34 min
Jul 10, 3:35 PM CDTSevere Thunderstorm WarningBISDickey, McIntosh55 min
Jul 10, 3:38 PM CDTTornado WarningBISMcIntosh37 min
Jul 10, 3:58 PM CDTTornado WarningBISDickey, LaMoure, McIntosh32 min
Jul 10, 4:08 PM CDTAreal Flood AdvisoryBISDickey, LaMoure6 hr
Jul 10, 4:10 PM CDTTornado WarningBISDickey, LaMoure35 min
Jul 10, 4:30 PM CDTTornado WarningBISDickey30 min
Jul 10, 4:36 PM CDTTornado WarningBISDickey24 min
Jul 10, 5:52 PM CDTAreal Flood WarningBISGrant, Morton24 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.